# SDR KBMA97421

- Difficulty date: January 7, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 4,396 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 350A33214501
- Part serial: 4934
- Condition: Damaged
- Location: Pitch Control
- Part time: 4,396 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL LINK EXCEEDS INSPECTION CRITERIA.
